How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
66203730
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

I forgot to refil my pristine. Ive been without for about five

This answer was rated:

I forgot to refil my pristine. Ive been without for about five days. I now have vertigo, headache.
Greetings, and thank you for your question. I'm sorry you are going through this! To make sure I know the medicine you are referring to, is it Pristiq you are taking? 50 mg? 100 mg?

The symptoms you are describing are consistent with withdrawal symptoms from being off the medication suddenly. They are not life-threatening, but they can be quite unpleasant! They are typically self-limited for most people and will resolve in several days to a week if nothing further is done. If you resume the Pristiq, however, they should go away.

Of course, you should let your doctor know of these symptoms, and if they worsen you should seek attention as soon as possible.

I hope this helps to get you started! Please let me know if you have any further questions - and please don't rate this until you are satisfied your question has been answered!

Regards, XXXXX XXXXX
Dr_Anderson and other Mental Health Specialists are ready to help you

Related Mental Health Questions